lysergia Posted November 13, 2011 Share Posted November 13, 2011 if my WB doesn't start doing a better job than it is right now, my pdoc wants me to start abilify next week. i've gained thirty pounds this year from seroquel. i have ED issues and can barely sustain behaving myself at this weight. i am really, really apprehensive about adding another gainer drug on top of the quel. like, maybe irrationally afraid enough to say no i won't take it. i really, really need the stability. but i'm really, really scared i'm trading in one problem for another. i wish it were the case that if abilify made me feel great mentally, i wouldn't be eating disordered. it doesn't happen that way. so please, i need some truth here. if anybody wants to share, can you tell me if you gained or lost weight on abilify? did your appetite change? i know it's different for everyone. all i can picture in my head is me plus another thirty pounds - i can't figure in the possibility that something different might happen. thanks. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.